MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PACKAGING FORMULA 180 SHAVER HAND CONTROL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PACKAGING FORMULA 180 SHAVER HAND CONTROL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375708500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the formula 180 shaver hand piece was getting really hot and burnt the patients skin.It was a little burn that did not require any medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sales representative confirmed product will not be coming in-house for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device becomes hot during use probable root cause: clogged suction path.Hot irrigant fluid external to shaver.Use error the reported failure mode will be monitored for future reoccurrence.

Brand Name
PACKAGING FORMULA 180 SHAVER HAND CONTROL
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23719537
Report Number0002936485-2025-00966
Device Sequence Number16004778
Product Code GFA
UDI-Device Identifier07613327057645
UDI-Public07613327057645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375708500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale